The Hopf type theorem for equivariant gradient local maps - Publikacja - MOST Wiedzy

Wyszukiwarka

The Hopf type theorem for equivariant gradient local maps

Abstrakt

We construct a degree-type otopy invariant for equivariant gradient local maps in the case of a real finite-dimensional orthogonal representation of a compact Lie group. We prove that the invariant establishes a bijection between the set of equivariant gradient otopy classes and the direct sum of countably many copies of Z.

Cytowania

  • 1

    CrossRef

  • 3

    Web of Science

  • 3

    Scopus

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Journal of Fixed Point Theory and Applications nr 19, wydanie 4, strony 2733 - 2753,
ISSN: 1661-7738
Język:
angielski
Rok wydania:
2017
Opis bibliograficzny:
Bartłomiejczyk P., Nowak-Przygodzki P.: The Hopf type theorem for equivariant gradient local maps// Journal of Fixed Point Theory and Applications. -Vol. 19, iss. 4 (2017), s.2733-2753
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s11784-017-0451-z
Weryfikacja:
Politechnika Gdańska

wyświetlono 13 razy

Publikacje, które mogą cię zainteresować

Meta Tagi